On Hall planar ternary rings with ordered carrier sets
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 19-26
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2003_42_1_a2,
author = {Jukl, Marek},
title = {On {Hall} planar ternary rings with ordered carrier sets},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {19--26},
year = {2003},
volume = {42},
number = {1},
mrnumber = {2056019},
zbl = {1057.20051},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a2/}
}
TY - JOUR AU - Jukl, Marek TI - On Hall planar ternary rings with ordered carrier sets JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2003 SP - 19 EP - 26 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a2/ LA - en ID - AUPO_2003_42_1_a2 ER -
Jukl, Marek. On Hall planar ternary rings with ordered carrier sets. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 42 (2003) no. 1, pp. 19-26. http://geodesic.mathdoc.fr/item/AUPO_2003_42_1_a2/